# SDR UALA2009121503883

- Difficulty date: December 11, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 47,771 hours, 13,249 cycles
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Part number: 36181531
- Part serial: 35
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HAD SHUTDOWN, FAULT LGT ILLUM AND EICAS MSG. APU FAULT DISPLAYED.  APU INOP. FOUND DELTA P AND P2 SENSOR FAULTS ON ECU. REPLACED FLOW SENSE MODULE AND RAN APU FOR 20 MINUTES. OPS CHECK OK.
